You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Theory of Grade for Commutative Rings
S. Floyd Barger
Proceedings of the American Mathematical Society
Vol. 36, No. 2 (Dec., 1972), pp. 365-368
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2039161
Page Count: 4
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
A theory of grade is developed using R-sequences, the Koszul complex and standard homological algebra. Most results of interest are for finitely generated ideals.
Proceedings of the American Mathematical Society © 1972 American Mathematical Society